×

zbMATH — the first resource for mathematics

Periodic solutions to Hamiltonian inclusions. (English) Zbl 0461.34030

MSC:
34C25 Periodic solutions to ordinary differential equations
70H05 Hamilton’s equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Clarke, F.H, Extremal arcs and extended Hamiltonian systems, Trans. amer. math. soc., 231, 349-367, (1977) · Zbl 0369.49011
[2] Clarke, F.H, A new approach to Lagrange multipliers, Math. oper. res., 1, 165-174, (1976) · Zbl 0404.90100
[3] Clarke, F.H, Solution périodique des equations hamiltoniennes, C. R. acad. sci. Paris, 287, 951-952, (1978) · Zbl 0422.35005
[4] Clarke, F.H; Ekeland, I, Hamiltonian trajectories having prescribed minimal period, Comm. pure appl. math., 33, 103-116, (1980) · Zbl 0403.70016
[5] Rabinowitz, P.H, Periodic solutions of Hamiltonian systems, Comm. pure appl. math., 31, 157-184, (1978) · Zbl 0358.70014
[6] Rockafellar, R.T, Convex analysis, (1970), Princeton Univ. Press Princeton, N.J · Zbl 0229.90020
[7] Weinstein, A, Normal modes for non-linear Hamiltonian systems, Invent. math., 20, 47-57, (1973) · Zbl 0264.70020
[8] Weinstein, A, Periodic orbits for convex Hamiltonian systems, Ann. of math., 108, 507-518, (1978) · Zbl 0403.58001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.